RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2015, Volume 11, Number 3, Pages 267–278 (Mi jmag620)  

Bimodal distributions in the space of a non-uniform weight

N. V. Lemesheva

Department of Mechanics and Mathematics, V. N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv 61077, Ukraine

Abstract: Bimodal approximate solutions of the Boltzmann equation for the model of hard spheres, which describe the interaction between the “acceleration-packing” flows, are constructed. Some sufficient conditions for infinitesimality of the mixed error “with weight” between the left-hand and the right-hand sides of the equation are obtained.

Key words and phrases: Boltzmann equation, hard spheres, Maxwellian, bimodal distribution, approximate solution, error, non-uniform weight.

DOI: https://doi.org/10.15407/mag11.03.267

Full text: PDF file (178 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 76P05, 45K05; Secondary 82C40, 35Q55
Received: 16.12.2014
Revised: 13.05.2015
Language:

Citation: N. V. Lemesheva, “Bimodal distributions in the space of a non-uniform weight”, Zh. Mat. Fiz. Anal. Geom., 11:3 (2015), 267–278

Citation in format AMSBIB
\Bibitem{Lem15}
\by N.~V.~Lemesheva
\paper Bimodal distributions in the space of a non-uniform weight
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2015
\vol 11
\issue 3
\pages 267--278
\mathnet{http://mi.mathnet.ru/jmag620}
\crossref{https://doi.org/10.15407/mag11.03.267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443275}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000361313900004}


Linking options:
  • http://mi.mathnet.ru/eng/jmag620
  • http://mi.mathnet.ru/eng/jmag/v11/i3/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81
    Full text:38
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021